# SDR SWAA2023040412504

- Difficulty date: March 4, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON SIDEWALL SUPPORT AT LBL 21 BS 767+13; LBL 22 BS 767+5.5; BS 767+7.25; BS 767+10; BS 767+14; BS 767+19; BS 787+2; BS 787+10; BS 787+14.<[01] VERIFIED APPLICABILITY OF SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE LIMIT.;[02] PARTIALLY COMPLETED STEPS 1-9;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 AND THE MEASUREMENT TABLE.;[04] THIS CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD NBR:TTG8Q00J97AJ;[05] VERIFIED CORRECTIVE ACTIONS STEP 4.
